U.S. doctors online nowAsk doctors free
Canada
A 26-year-old female asked:

if i am on a high dose of accutane and had eczema prior starting the course, and now eczema is way worse and in new places, will this be permanent?

1 doctor answer4 doctors weighed in
Dr. Shariq Refai
Psychiatry 13 years experience
Moisture in: With eczema you really have to moisturize as much as possible. If you are on Accutane it does dry out the skin and you have to moisturize often, thus it is not surprising that your eczema got worse. It is not certain whether it will be permanent or not until you stop it and see what happens. Keep moisturized.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 7, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.